Soliton solutions of the long-short wave equation with power law nonlinearity

Manel Labidi, Houria Triki, E. V. Krishnan, Anjan Biswas*

*Corresponding author for this work

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

This paper studies the generalized long-short wave equation with power law nonlinearity. There are several approaches that are used to solve this coupled system nonlinear evolution equations. The series solution approach yields the topological 1-soliton solution or shock wave solution. The ansatz method and the semiinverse variational principle leads to the non-topological 1-soliton of the equation. Additionally, the variational iteration method is used to study the equation. Finally, numerical simulations are also given to this equation.

Original languageEnglish
Pages (from-to)125-140
Number of pages16
JournalJournal of Applied Nonlinear Dynamics
Volume1
Issue number2
DOIs
Publication statusPublished - Jan 1 2012

Keywords

  • Analytic
  • Integrability
  • Numerical simulations
  • Solitons

ASJC Scopus subject areas

  • Civil and Structural Engineering
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Soliton solutions of the long-short wave equation with power law nonlinearity'. Together they form a unique fingerprint.

  • Cite this